Please use this identifier to cite or link to this item:
Title: Existence and Nonexistence of Interior-Peaked Solution for a Nonlinear Neumann Problem
Contributor(s): Cao, Daomin (author); Noussair, E S (author); Yan, Shusen  (author)
Publication Date: 2001
DOI: 10.2140/pjm.2001.200.19
Handle Link:
Abstract: We show that the critical problem {-∆υ + λυ = υ²*⁻¹ + αυq⁻¹, υ > 0 in Ω, ∂υ∕∂ν = 0 on ∂Ω, 2 < q < 2* = 2N/(N − 2), has no positive solutions concentrating, as λ → ∞, at interior points of Ω if a = 0, but for a class of symmetric domains Ω, the problem with α > 0 has solutions concentrating at interior points of Ω.
Publication Type: Journal Article
Source of Publication: Pacific Journal of Mathematics, 200(1), p. 19-42
Publisher: University of California
Place of Publication: Berkeley, United States of America
ISSN: 1945-5844
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 128
Views: 127
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Mar 2, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.